# SDR N3XR202106030001

- Difficulty date: May 24, 2021
- Submitted: June 3, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N304ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N203
- Aircraft time: 3,066 hours
- Engine: Austro E4
- Engine time: 1,307 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Belt
- Part number: E4A00740000
- Condition: Separated
- Location: Alternator
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING APPROACH, THE SERPENTINE BELT (P/N-E4A-00-740-000) ON THE REAR OF THE INSTALLATION FAILED. THE FLIGHT CREW NOTICED THE ALTERNATOR WAS INOP AND THE COOLANT TEMPERATURE RISING RAPIDLY. A PRECAUTIONARY LANDING WAS MADE.
